Subutex (roxanne Lab.) Drug Allergy: Hives And Facial Swelling.

1 Reply Updated



Conversation Starter

CamrynFox Says:


Hi everyone.... I was taking Suboxone strips (brand name) for a few years until my doctor recommended I switch to Subutex (Roxanne Labs)) because it was cheaper. I took my first dose on November 20,2012. Two weeks later, I began getting a itchy rash on my left shoulder blade. Then in early December , my right shoulder blade became itchy. After Christmas hives appeared all over my back. By New Years I was awaking in the morning with a red hot flush followed by hives which were now on my rear end and back of my knees. I couldn't just stop taking the Subutex and had no choice but to wait to see my doctor on Jan 2. January 2 I went back on Suboxone strips and thought the hives would stop. Wow was I wrong!!! Today is the 20th day I've been off the subutex. I began taking 10mg of Zyrtec last week but it hasn't gotten rid of hives. Before that i was taking Benadryl. Today I woke up with my second bout of facial swelling (Angioedemia) where my lips and eye are swollen. My entire body has either a hive or a rash or a scab from itching myself to death. Will this ever end? Anyone out there experience this??? Know about this????



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you looked into the possibility that it isn't related to the medication, at all?

You may just be allergic to something.

Learn more allergy details here.

It could be that you're allergic to something environmental, or something new that you're using, such as a soap or detergent. Even something that you're eating or drinking could do it.

Think about it carefully. Is there anything else that you changed around the same time that you started experiencing the rash?

Have you seen an allergist or immunologist yet?

The facial swelling means that it's getting serious and you need to do something.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Subutex and sulfa allergy
I am allergic to sulfur and subutex in small doses is causing me to have reactions like I do when I have come in contact... 2 replies
Bad tooth abscess with facial swelling - will Amoxi-Clav help?
I started with a tooth abscess in one of my front teeth where I had a crown/cap put on after a root canal years ago. I c... 7 replies
Need Dr. to Prescribe Subutex-Naloxone Allergy
I am seeking help. I am from the Winston-Salem area of North Carolina. I am an addict of 18 years. It is time to quit. I... 97 replies
Actifed Cold And Allergy availability
I always found Actifed to be the only cold medicine that worked for me. Now I cant find it at any of my local drug store... 121 replies
allergy/hives
My doc prescribed me pred 20 twice a day for 3 days only due to cough and occasional appearance of hives and at the same...
swelling and pain in knee after replacement
I had replaced one knee in 2007 and was getting on well. In 2015 I replaced the other kneeEven after get physio therapy ... 1 reply
Swelling and rash caused by Atelvia?
Has Atelvia caused a rash around the eyes or swelling of the eyes on anyone? My mother has been taking it for six weeks ... 1 reply
SWELLING OF HAND
my right hand is so swollen, all numb and very painful. the left hand is fine. anyone have this problem? I am stopping t... 1 reply
swelling in hands
what medicine causes this in just few days of taking it. ## PLEASE SUGGEST SUITABLE MEDICINE WITH NON SIDE EFFECT OTHER ... 1 reply
Swelling of hands
I just looked up this info to see if anyone else was having this post symptom of swelling of hands but there aren't ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 January 2013.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA